# SDR CALA9601562

- Difficulty date: October 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12507
- Make and model: Doug DC-9-32
- Aircraft serial: 47788
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .8750 INCH CRACK IN SKIN COMING FROM FASTENER HOLE AT STA 200, FOUR INCHES ABOVE L21L.  A .1250 INCH CRACK WAS ALSO FOUND IN SKIN AT STA 200, APPROXIMATELY FOUR INCHES ABOVE L20L. THE CRACKS WERE STOP DRILLED AND A REPAIR DOUBLER WAS INSTALLED IAW ECRA 5330-02458 AND SRM 53-05, FIGURE 57.
